# SDR DHL96722005

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Reqd Service
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

GEN NR 2 HAD 2 LIGHT TRIP EN ROUTE NO FAULT, INDICATIONS ON GEN FAULT PANEL.  RESIDUAL VOLTS 14 TO 15 VOLTS AND UNSTABLE FREQS UNSTABLE AT 380 TO 382 CPS.  FOUND NR 2 CSD OIL QTY LEVEL AT BOTTOM OF OPERATING BAND.  SERVICED CSD PER MM 12-13-12, CHECKS NORMAL MM 24-10.
